# SDR AWXA9700203

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 353-357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND PUNCTURE, DENTS, GOUGES AND A PULLED FASTENER IN SKIN BS 353 - 357 INBOARD OF STR 28R.  REPAIRED DAMAGED SKIN AT BS 352A - 380 PER ER 2-53-32-20, TCO-PAN-97-0511RR, 8110-3.
